EconPapers    
Economics at your fingertips  
 

A Berry-Esséen Theorem for Serial Rank Statistics

Marc Hallin () and Khalid Rifi

Annals of the Institute of Statistical Mathematics, 1997, vol. 49, issue 4, 777-799

Keywords: Berry-Esséen bounds; serial rank statistics; time series (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1023/A:1003286814679 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: A Berry-Esséen theorem for serial rank statistics (1997)
Working Paper: A Berry-Ess\'een Theorem for Serial Rank Statistics (1995)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:49:y:1997:i:4:p:777-799

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2

Access Statistics for this article

Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi

More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-10-09
Handle: RePEc:spr:aistmt:v:49:y:1997:i:4:p:777-799